Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 85, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 13, 2006, 3:09 PM CST for Logan County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2006, 3:09 PM CST (21:09 UTC)
- Expired
- Mar 13, 2006, 3:32 PM CST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Logan County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 3:32 PM CST | TSTM WND DMG | 4 W Adairville, KY | BARN BLOWN OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 10:22 AM CST | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 132109 SVRLMK KYC141-132145- /O.NEW.KLMK.SV.W.0085.060313T2109Z-060313T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 309 PM CST MON MAR 13 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY * UNTIL 345 PM CST * AT 300 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF RUSSELLVILLE..AND MOVING NORTHEAST AT 40 MPH. REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3672 8716 3658 8701 3681 8676 3695 8697 $$ JDG
1 follow-up statement
000 WWUS53 KLMK 132132 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 431 PM EST MON MAR 13 2006 KYC141-132141- /O.CAN.KLMK.SV.W.0085.000000T0000Z-060313T2145Z/ LOGAN KY- 331 PM CST MON MAR 13 2006 ...A SEVERE THUNDERSTORM CANCELED FOR FOR SOUTHERN LOGAN COUNTY... AT 326 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SCATTERED STORMS ACROSS LOGAN COUNTY. THE STORM THAT PROMPTED THE WARNING HAS MOVED INTO WARREN COUNTY. REPORTS OF 50 MPH WERE RECEIVED IN THE COUNTY BY THE PUBLIC. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST MONDAY EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY. LAT...LON 3672 8716 3658 8701 3681 8676 3695 8697 $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:00 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 13, 2:00 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EST MON MAR 13 2006 SHORT TERM (TONIGHT AND TUESDAY)... A COUPLE OF BANDS OF THUNDERSTORMS MOVED ACROSS THE FORECAST AREA THIS MORNING WITH THE SECOND BAND FROM LOUISVILLE TO NEAR BOWLING GREEN AT 1930Z. THIS BAND WAS STRENGTHENING AND WAS LOCATED ALONG A BAND OF UNSTABLE LI/S. THIS BAND EXPECTED TO CONTINUE TO STRENGTHEN AND INCREASE IN COVERAGE AS IT MOVES EAST. THE THUNDERSTORMS ARE DEVELOPING JUST AHEAD OF THE DRY LINE. THESE STORMS COULD STILL BECOME SEVERE AND SEVERE THUNDERSTORM WATCH CONTINUES THIS AFTERNOON ACROSS MUCH OF THE FORECAST AREA. DRY LINE TO OUR WEST WILL MOVE EAST INTO INTERSTATE 65 CORRIDOR BY LATE AFTERNOON AND TO LEXINGTON AND INTERSTATE 75 BY EARLY EVENING. AS THE DRIER AIR MOVES IN...THIS WILL END THE THREAT OF SEVERE WEATHER ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. AFTER THE STORMS MOVE OUT...MAIN FORECAST PROBLEM WITH BE WHEN THE CLOUDS WILL DECREASE. NAM AND GFS SIMILAR THROUGH 36 HOURS AND WILL USE A MODEL BLEND FOR FORECAST. AFTER THE DRY LINE MOVES THROUGH SKIES SHOULD BECOME PARTLY CLOUDY FOR A BRIEF PERIOD THIS EVENING BUT ANOTHER AREA OF CLOUDS WILL SWING ACROSS THE AREA OVERNIGHT. MODEL TIME SECTIONS KEEP LOWEST LEVEL RH HIGH AND THIS CONSISTENT WITH SATELLITE IMAGERY. WILL ALLOW CLOUDS TO DECREASE DURING THE MORNING WITH PARTLY TO MOSTLY SUNNY SKIES ACROSS THE AREA TUESDAY AFTERNOON. TEMPERATURES TONIGHT SHOULD BE A LITTLE WARMER THAN NAM MOS AND WILL LEAN A LITTLE CLOSER TO WARMER GFS MOS. ON TUESDAY...TEMPERATURES WILL BE CONSIDERABLY COOLER THAN TODAY BUT AFTERNOON SUN SHOULD BOOST READINGS UP NEAR 50 DEGREES. HAVE GONE A LITTLE CLOSER TO GFS MOS FOR TUESDAY. GUSTS WILL DECREASE OVERNIGHT BUT WILL KEEP WINDS BRISK AND GUSTY DURING THE DAY TIME HOURS TUESDAY AS PRESSURE GRADIENT AROUND DEEP LOW MOVING INTO CANADA WILL BE SLOW TO DECREASE. SCHOLZ .LONG TERM (TUESDAY NIGHT THOROUGH MONDAY)... TUESDAY NIGHT THROUGH FRIDAY... AS SFC CYCLONE CONTINUES TO PULL AWAY FROM THE AREA...SFC HIGH PRESSURE CELL WILL CONTINUE TO BUILD INTO THE LOWER MISSISSIPPI VALLEY. THIS WILL BRING CLEARING SKIES AND COOLER TEMPERATURES TO THE REGION. HIGH PRESSURE WILL HOLD SWAY ACROSS THE DEEP SOUTH THROUGH WEDNESDAY NIGHT. AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SFC LOW PRESSURE SYSTEM IS FORECAST TO CRUISE THROUGH THE LOWER OHIO VALLEY DURING THE DAY ON THURSDAY. THIS FEATURE WILL BRING A CHANCE OF RAIN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. PRECIPITATION IS EXPECTED TO END BY EARLY FRIDAY MORNING...BUT A FEW FLURRIES MAY BE POSSIBLE FRIDAY MORNING ACROSS THE EASTERN HALF OF THE FA. ANOTHER RIDGE OF HIGH PRESSURE WILL BUILD IN FOR FRIDAY BRING CLEARING SKIES BUT TEMPERATURES WILL REMAIN COOLER THAN NORMAL. IN THE PERIOD...HAVE GENERALLY FOLLOWED THE 00Z GFS ENSEMBLE MEANS FOR TEMPERATURES. WARMEST TEMPERATURES OF THIS PERIOD WILL BE ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S AND THE COOLEST DAY APPEARS TO BE FRIDAY WITH TEMPERATURES ONLY REACHING THE LOWER 40S. SATURDAY THROUGH MONDAY... SFC RIDGING IS EXPECTED TO MAINTAIN ITSELF ACROSS THE UPPER MIDWEST AND DOWN INTO THE OHIO VALLEY. AT THE SAME TIME...DIGGING UPPER LEVEL LOW OVER THE DESERT SOUTHWEST WILL LEAD TO DOWNSTREAM HEIGHT RISES WHICH IS EXPECTED TO KEEP THE FA DRY THROUGH AT LEAST MONDAY. TEMPERATURES ARE EXPECTED TO MODERATE SLOWLY THROUGH THE PERIOD WITH AFTERNOON HIGHS TOPPING OUT IN THE LOWER 50S. THE LATEST EXTENDED MODEL PROGS BRING THE UPPER LEVEL LOW AND ITS ASSOCIATED SFC LOW EASTWARD INTO THE OHIO VALLEY JUST OUTSIDE THE EXTENDED PERIOD. THERMAL PROFILES WOULD SUGGEST MAINLY RAIN AHEAD OF THE SYSTEM SFC RIDGING AND UPPER LEVEL HEIGHT RISES WILL TAKE PLACE DURING THE DAY ON SATURDAY AS UPPER LEVEL LOW PULLS THROUGH THE DESERT SOUTH WEST. GENERALLY EXPECT DRY CONDITIONS THROUGH THE PERIOD. PRECIPITATION COULD MAKE ITS WAY BACK INTO THE REGION BY LATE MONDAY AS SFC CYCLONE PULLS EASTWARD. THERMAL PROFILES SUGGEST MAINLY RAIN WITH THIS SYSTEM ON THE FRONT SIDE...WITH A RETURN OF WINTRY WEATHER ON THE BACK SIDE. -MJ .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Mar 13, 3:01 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EST MON MAR 13 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 401 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH THROUGH 900 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS EVENING AS A COLD FRONT PUSHES INTO THE AREA. THE BEST CHANCE OF THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM MADISON INDIANA TO RUSSELLVILLE KY. THE MAIN SEVERE WEATHER THREATS WITH THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AS THE COLD FRONT PUSHES INTO THE REGION...THESE STORMS ARE EXPECTED TO EXIT THE OUTLOOK AREA BY 1000 PM EST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST FORECASTS AND BE READY FOR ACTIVATION THIS EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY STORM REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. SPOTTERS CAN ALSO USE THE E-SPOTTER SYSTEM WHICH IS LOCATED ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JARVIS
In the hours before
Special weather statement, Mar 13, 10:41 AM CST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1141 AM EST MON MAR 13 2006 INZ078-079-091-092-KYZ028>035-038-039-045-046-053-054-062>065- 071>074-076-131845- ALLEN KY-ANDERSON KY-BARREN KY-BULLITT KY-CLARK IN-EDMONSON KY- FLOYD IN-FRANKLIN KY-GREEN KY-HARDIN KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-LARUE KY-MARION KY-METCALFE KY-NELSON KY- OLDHAM KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY-TAYLOR KY- TRIMBLE KY-WARREN KY-WASHINGTON KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW... JEFFERSONVILLE...LAWRENCEBURG...LOUISVILLE...MADISON... MOUNT WASHINGTON...MUNFORDVILLE...NEW ALBANY...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...TAYLORSVILLE 1141 AM EST (1041 AM CST) MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH FOR CENTRAL KENTUCKY AND SOUTHEAST CENTRAL INDIANA UNTIL 9PM EST... THE LEADING EDGE OF AN AREA OF THUNDERSTORMS STRETCHED FROM CAMPBELLSVILLE KENTUCKY NORTHEAST THROUGH GEORGETOWN KENTUCKY WITH THE TRAILING EDGE LOCATED FROM JUST WEST OF HARDINSBURG KENTUCKY NORTHEAST INTO CENTRAL JEFFERSON COUNTY INDIANA. AS OF 1130 AM EST. THE RAIN WAS MOVING TO THE EAST. NO SEVERE WEATHER HAS BEEN REPORTED WITH THIS LINE AS OF 1130 AM EST. RAIN WILL CONTINUE THROUGH THE EARLY AFTERNOON HOURS EAST OF INTERSTATE 65 AND MID AFTERNOON EAST OF INTERSTATE 75. RAINFALL AMOUNTS WILL AVERAGE IN THE HALF INCH TO ONE INCH RANGE IN SOME OF THE HEAVIER DOWNPOURS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. LD
Special weather statement, Mar 13, 10:54 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1154 AM EST MON MAR 13 2006 KYZ070>075-131800- ALLEN KY-BARREN KY-LOGAN KY-MONROE KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...GLASGOW... RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1054 AM CST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH FOR CENTRAL KENTUCKY AND SOUTHEAST CENTRAL INDIANA UNTIL 9PM EST... THE LEADING EDGE OF AN AREA OF THUNDERSTORMS WAS MOVING INTO SOUTH CENTRAL KENTUCKY FROM TENNESSEE. MOST OF THE PRECIPITATION WAS IN THE LIGHT TO MODERATE RANGE. NO SEVERE WEATHER HAS BEEN REPORTED IN NORTHERN TENNESSEE OUT OF THIS LATEST ROUND OF STORMS CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. LD
Special weather statement, Mar 13, 11:27 AM CST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1227 PM EST MON MAR 13 2006 KYZ070>075-131830- ALLEN KY-BARREN KY-LOGAN KY-MONROE KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...GLASGOW... RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1127 AM CST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST... THE LEADING EDGE OF AN AREA OF THUNDERSTORMS WAS MOVING NORTH THROUGH SOUTH CENTRAL KENTUCKY WITH THE LEADING EDGE LOCATED FROM CENTRAL LOGAN COUNTY TO NORTHWESTERN ALLEN COUNTY KENTUCKY. MOST OF THE PRECIPITATION WAS IN THE LIGHT TO MODERATE RANGE. NO SEVERE WEATHER HAS BEEN REPORTED IN NORTHERN TENNESSEE OUT OF THIS LATEST ROUND OF STORMS. THE STRONGEST PORTION OF THIS STORM COMPLEX REMAINED SOUTH OF KENTUCKY...SOUTHWEST OF LOGAN COUNTY. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ029-031>036-038>041-045>048-055-056-131830- ANDERSON KY-BOYLE KY-BULLITT KY-FAYETTE KY-FRANKLIN KY-GARRARD KY- HENRY KY-JESSAMINE KY-MERCER KY-NELSON KY-OLDHAM KY-SCOTT KY- SHELBY KY-SPENCER KY-TRIMBLE KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...DANVILLE...FRANKFORT... GEORGETOWN...HARRODSBURG...LAWRENCEBURG...LEXINGTON... MOUNT WASHINGTON...SHELBYVILLE...SPRINGFIELD...TAYLORSVILLE... VERSAILLES 1227 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST THROUGH CENTRAL KENTUCKY FROM EAST OF LOUISVILLE TO THE LEXINGTON AREA AND EXTENDING SOUTH TO BOYLE COUNTY KENTUCKY. THE HEAVIEST PORTION OF THIS SYSTEM WAS LOCATED OVER WEST SHELBY COUNTY. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS THIS MORNING AND EARLY THIS AFTERNOON. LD
Special weather statement, Mar 13, 12:31 PM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 131 PM EST MON MAR 13 2006 KYZ026-027-061-062-070>075-131945- ALLEN KY-BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY- MONROE KY-OHIO KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BEAVER DAM...BOWLING GREEN...FRANKLIN... GLASGOW...LEITCHFIELD...RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1231 PM CST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST... THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH SOUTH CENTRAL KENTUCKY AT 1230 PM CST. THE STRONGEST PORTION OF THESE STORMS WERE LOCATED DIRECTLY OVER THE BOWLING GREEN AREA... STRETCHING NORTHEAST INTO THE CAMBELLSVILLE AREA. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. A TV STATION IN BOWLING GREEN REPORTED ONLY SOME HEAVY RAIN AND LIGHTNING...AND NO HAIL IN BOWLING GREEN. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ035-036-039>041-046>048-055-056-131945- ANDERSON KY-BOYLE KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY- MERCER KY-SCOTT KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...DANVILLE...FRANKFORT...GEORGETOWN... HARRODSBURG...LAWRENCEBURG...LEXINGTON...SPRINGFIELD...VERSAILLES 131 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST OUT OF EAST CENTRAL KENTUCKY WITH THE TRAILING EDGE DEPARTING NICHOLAS COUNTY . ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS MOVING NORTHEAST OUT OF THE BOWLING GREEN AREA AND WILL MOVE INTO EAST CENTRAL KENTUCKY BY MID AFTERNOON. NO SEVERE WEATHER HAS BEEN REPORTED OUT OF THIS AREA OF STORMS EITHER. LD
Special weather statement, Mar 13, 1:39 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 239 PM EST MON MAR 13 2006 INZ078-079-090>092-KYZ024>034-038-045-053-061-062-070>072-132100- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN-EDMONSON KY-FLOYD IN- GRAYSON KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN-JEFFERSON KY- LARUE KY-LOGAN KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-SCOTT IN- SHELBY KY-SIMPSON KY-SPENCER KY-TRIMBLE KY-WARREN KY- INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...BOWLING GREEN... CORYDON...ELIZABETHTOWN...FRANKLIN...HARDINSBURG...JEFFERSONVILLE... LEITCHFIELD...LOUISVILLE...MADISON...MOUNT WASHINGTON...NEW ALBANY... RUSSELLVILLE...SHELBYVILLE...TAYLORSVILLE 239 PM EST (139 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST... SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH THE AREA WEST OF INTERSTATE 65...AND NORTH OF THE WESTERN KENTUCKY PARKWAY. OTHER STRONG THUNDERSHOWERS WERE MOVING INTO SOUTH CENTRAL KENTUCKY BETWEEN MORGANTOWN AND ADAIRVILLE. THROUGH 4 PM EST (3 PM CST) THESE SHOWERS AND STORMS WILL MOVE THROUGH THE LOUISVILLE... BOWLING GREEN...AND ELIZABETHTOWN AREAS. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ035>037-039>043-046>049-054>057-063>067-073>078-081-082-132100- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-CASEY KY- CLARK KY-CLINTON KY-CUMBERLAND KY-FAYETTE KY-FRANKLIN KY-GARRARD KY- GREEN KY-HARRISON KY-HART KY-JESSAMINE KY-LINCOLN KY-MADISON KY- MARION KY-MERCER KY-METCALFE KY-MONROE KY-NICHOLAS KY-RUSSELL KY- SCOTT KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...CAMPBELLSVILLE...COLUMBIA... CYNTHIANA...DANVILLE...FRANKFORT...GEORGETOWN...GLASGOW... HARRODSBURG...JAMESTOWN...LAWRENCEBURG...LEXINGTON...MUNFORDVILLE... PARIS...RICHMOND...SCOTTSVILLE...SPRINGFIELD...STANFORD... TOMPKINSVILLE...VERSAILLES...WINCHESTER 239 PM EST (139 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IN IN EFFECT UNTIL 9 PM EST (8 PM CST)... THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH SOUTH CENTRAL KENTUCKY AT 130 PM CST (230 PM EST). THE STRONGEST PORTION OF THESE STORMS WERE LOCATED BETWEEN CAMPBELLSVILLE AND SCOTTSVILLE. THROUGH 3 PM CST (4 PM EST) THESE STORMS WILL MOVE INTO THE BLUEGRASS REGION. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. CROW
Special weather statement, Mar 13, 2:43 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EST MON MAR 13 2006 INZ078-079-090>092-KYZ024>043-045>049-053>057-061>067-070>078-081- 082-132200- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CUMBERLAND KY-EDMONSON KY-FAYETTE KY-FLOYD IN-FRANKLIN KY- GARRARD KY-GRAYSON KY-GREEN KY-HARDIN KY-HARRISON IN-HARRISON KY- HART KY-HENRY KY-JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY- LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY- METCALFE KY-MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...FRANKFORT...FRANKLIN...GEORGETOWN... GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...JEFFERSONVILLE... LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE...MADISON... MOUNT WASHINGTON...MUNFORDVILLE...NEW ALBANY...PARIS...RICHMOND... RUSSELLVILLE...SCOTTSVILLE...SHELBYVILLE...SPRINGFIELD...STANFORD... TAYLORSVILLE...TOMPKINSVILLE...VERSAILLES...WINCHESTER 343 PM EST (243 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST... SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH PORTIONS OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. MOST OF THE ACTIVITY WAS TO THE EAST OF INTERSTATE 65. OTHER STRONG THUNDERSTORMS WERE OVER SOUTH CENTRAL KENTUCKY BETWEEN RUSSELLVILLE AND LEITCHFIELD. THROUGH 5 PM EST (4 PM CST) SHOWERS AND THUNDERSTORMS WILL CONTINUE TO CROSS THE AREA...AS ADDITIONAL STORMS ARE MOVING INTO CENTRAL KENTUCKY FROM MIDDLE TENNESSEE. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. CROW
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:15 PM CST | Severe Thunderstorm Warning | LMK | Nelson | 30 min |
| Mar 13, 3:18 PM CST | Severe Thunderstorm Warning | LMK | Larue | 27 min |
| Mar 13, 3:25 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 2 hr |
| Mar 13, 3:43 PM CST | Severe Thunderstorm Warning | LMK | Hart | 32 min |
| Mar 13, 4:18 PM CST | Severe Thunderstorm Warning | LMK | Marion, Nelson | 27 min |
| Mar 13, 4:26 PM CST | Severe Thunderstorm Warning | LMK | Washington | 34 min |
| Mar 13, 4:50 PM CST | Severe Thunderstorm Warning | LMK | Anderson | 25 min |
| Mar 13, 5:07 PM CST | Severe Thunderstorm Warning | LMK | Harrison | 23 min |
| Mar 13, 5:08 PM CST | Severe Thunderstorm Warning | LMK | Scott, Woodford | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.